RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2009, Volume 45, Issue 4, Pages 107–114 (Mi ppi2002)  

This article is cited in 2 scientific papers (total in 2 papers)

Large Systems

Superpositions of continuous functions defined on a Baire space

S. S. Marchenkov, S. I. Krivospitsky

M. V. Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics

Abstract: We consider uniformly continuous functions on a Baire space and introduce the notion of a continuity modulus of a function. We formulate a condition on the growth of the continuity modulus $\varphi$ guaranteeing that superpositions of $n$-ary functions with continuity modulus $\varphi$ do not exhaust all $(n+1)$-ary functions with continuity modulus $\varphi$ for any $n$. Moreover, negating this property leads to the inverse effect.

Full text: PDF file (252 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2009, 45:4, 393–399

Bibliographic databases:

UDC: 621.391.1+519.2
Received: 17.06.2009
Revised: 10.09.2009

Citation: S. S. Marchenkov, S. I. Krivospitsky, “Superpositions of continuous functions defined on a Baire space”, Probl. Peredachi Inf., 45:4 (2009), 107–114; Problems Inform. Transmission, 45:4 (2009), 393–399

Citation in format AMSBIB
\Bibitem{MarKri09}
\by S.~S.~Marchenkov, S.~I.~Krivospitsky
\paper Superpositions of continuous functions defined on a~Baire space
\jour Probl. Peredachi Inf.
\yr 2009
\vol 45
\issue 4
\pages 107--114
\mathnet{http://mi.mathnet.ru/ppi2002}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2641329}
\zmath{https://zbmath.org/?q=an:05682037}
\elib{http://elibrary.ru/item.asp?id=15307225}
\transl
\jour Problems Inform. Transmission
\yr 2009
\vol 45
\issue 4
\pages 393--399
\crossref{https://doi.org/10.1134/S0032946009040085}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000273795900008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-75649103901}


Linking options:
  • http://mi.mathnet.ru/eng/ppi2002
  • http://mi.mathnet.ru/eng/ppi/v45/i4/p107

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Marchenkov S.S., “Operatory iterirovaniya na mnozhestve nepreryvnykh funktsii berovskogo prostranstva”, Vestnik Moskovskogo universiteta. Seriya 15: Vychislitelnaya matematika i kibernetika, 4 (2011), 33–37  mathscinet  zmath  elib
    2. S. S. Marchenkov, “Interpolation and Superpositions of Multivariate Continuous Functions”, Math. Notes, 93:4 (2013), 571–577  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:318
    Full text:36
    References:36
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019